# SDR CALA2022051101210

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 72,748 hours, 30,977 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 FUEL CAP MISSING REPLACED MISSING FUEL CAP PART CHANGE UPDATE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1613986  SN OFF 2830 CAP, COUPLING R  OFF 31-2825-9-0001 2830 ON 31-2825-9-0001 0457
